# SDR SCNA20250114012

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,402 hours, 21,714 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING ON HEAT FILM AT NR 1 LH/RH WINDSHIELD.  RESOLUTION: (IN PROGRESS)
